RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 2, Pages 265–272 (Mi mz10584)  

Normality in Free Topological Groups

O. I. Pavlov

Peoples Friendship University of Russia, Moscow

Abstract: It is shown that, under the assumption of the continuum hypothesis, the normality of all finite powers of a topological space does not imply the normality of its free topological group.

Keywords: free topological group, normal space, strongly collectionwise normal space, countably compact space, pseudocompact space, inductive limit, HFD-set.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-05369


DOI: https://doi.org/10.4213/mzm10584

Full text: PDF file (544 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:2, 271–277

Bibliographic databases:

UDC: 515.122
Received: 23.06.2014
Revised: 31.12.2017

Citation: O. I. Pavlov, “Normality in Free Topological Groups”, Mat. Zametki, 104:2 (2018), 265–272; Math. Notes, 104:2 (2018), 271–277

Citation in format AMSBIB
\Bibitem{Pav18}
\by O.~I.~Pavlov
\paper Normality in Free Topological Groups
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 2
\pages 265--272
\mathnet{http://mi.mathnet.ru/mz10584}
\crossref{https://doi.org/10.4213/mzm10584}
\elib{https://elibrary.ru/item.asp?id=35410187}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 2
\pages 271--277
\crossref{https://doi.org/10.1134/S0001434618070283}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000446511500028}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85054395511}


Linking options:
  • http://mi.mathnet.ru/eng/mz10584
  • https://doi.org/10.4213/mzm10584
  • http://mi.mathnet.ru/eng/mz/v104/i2/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:147
    References:19
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020